# SDR COMA0160753

- Difficulty date: September 24, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: N958CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7111
- Aircraft time: 13,296 hours, 12,478 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Fcu
- Part number: 860D10018ABC
- Part serial: 116
- Condition: Faulty
- Location: Avionics Bay
- Part time: 14,177 hours, 13,381 cycles
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DUIRNG DESCENT INTO CVG RECEIVED A FLAP FAIL CAUTION MESSAGE, LANDED WITH ZERO DEGREE FLAPS.REPLACED THE FLAP ELECTRONIC CONTROL UNIT.
